staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Pierre Parent
No $17$-torsion on elliptic curves over cubic number fields
Journal de théorie des nombres de Bordeaux, 15 no. 3 (2003), p. 831-838, doi: 10.5802/jtnb.428
Article PDF | Reviews MR 2142238 | Zbl 1072.11037

Résumé - Abstract

We complete our previous determination of the torsion primes of elliptic curves over cubic number fields, by showing that $17$ is not one of those.

Bibliography

[1] C. Deninger, E. Nart, Formal groups and L-series. Comment. Math. Helvetici 65 (1990), 318-333.  MR 1057247 |  Zbl 0741.14026
[2] T. Honda, On the theory of commutative formal groups. J. Math. Soc. Japan 22 (1970), 213-246. Article |  MR 255551 |  Zbl 0202.03101
[3] N. Ishii, F. Momose, Hyperelliptic modular curves. Tsukuba J. Math. 15 no. 2 (1991), 413-423.  MR 1138196 |  Zbl 0771.14008
[4] S. Kamienny, Torsion points on elliptic curves over all quadratic fields. Duke Math. J. 53 no. 1 (1986), 157-162. Article |  MR 835802 |  Zbl 0599.14029
[5] K. Kato, p-adic Hodge theory and values of zeta-functions of modular forms. To appear in Astérisque.  MR 2104361 |  Zbl 02123616
[6] B. Mazur, Modular curves and the Eisenstein ideal. Publications mathématiques de l'I.H.E.S. 47 (1977), 33-186. Numdam |  MR 488287 |  Zbl 0394.14008
[7] P. Parent, Torsion des courbes elliptiques sur les corps cubiques. Ann. Inst. Fourier 50 (2000), 723-749. Cedram |  MR 1779891 |  Zbl 0971.11030